Menstrual Disturbances After Using Injection Contraception For 1 Month?
Good afternoon r nI use kb injection 1 month r nHaid once every 3 months and the menstrual period can be up to 20 days r nHaid is not smooth r nI want to ask if it is safe to give kb injection during menstruation to stop menstruation? r nThank you
Hello Citra, thank you for the question for HealthReplies.com
In using injectable birth control, you must repeat the injection at the specified time. For example, for 1-month contraceptive injection, you have to repeat the contraceptive injection 1 month after the last injection (your doctor or midwife will write down the date you should return for the injection). Repetition of these injections is not affected by whether you are menstruating or not. If you have entered the date of the birth control injection, you must repeat the injection whether you are menstruating or not menstruating so that the birth control can still work to protect you from pregnancy.
If you experience uncomfortable side effects, such as disruption in your menstrual cycle or you experience very long periods (more than 7 days) or a very large amount of bleeding, you should check with your obstetrician. Your obstetrician will check whether there are other conditions that cause you to experience prolonged menstruation or just a side effect of the birth control you are using. If it is only a side effect of birth control, your doctor may also suggest using other non-hormonal contraceptives which usually have fewer side effects than hormonal birth control.
Here are articles that you can read regarding contraceptive choices
So much information from me, hopefully it will be enough to answer
dr. irna cecilia